Tauberian Constants for F (c; ...)-Transforms.

K. Anjaneyulu

Mathematische Zeitschrift (1966)

  • Volume: 92, page 194-200
  • ISSN: 0025-5874; 1432-1823

How to cite


Anjaneyulu, K.. "Tauberian Constants for F (c; ...)-Transforms.." Mathematische Zeitschrift 92 (1966): 194-200. <http://eudml.org/doc/170548>.

author = {Anjaneyulu, K.},
journal = {Mathematische Zeitschrift},
keywords = {series, summability},
pages = {194-200},
title = {Tauberian Constants for F (c; ...)-Transforms.},
url = {http://eudml.org/doc/170548},
volume = {92},
year = {1966},

AU - Anjaneyulu, K.
TI - Tauberian Constants for F (c; ...)-Transforms.
JO - Mathematische Zeitschrift
PY - 1966
VL - 92
SP - 194
EP - 200
KW - series, summability
UR - http://eudml.org/doc/170548
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.